MathSciNet Relay Station
MathSciNet bibliographic data
MR2544760 11B30 (11B25 28D05 37A45)
Host, Bernard; Kra, Bryna Uniformity seminorms on $\ell^\infty$ and applications. J. Anal. Math. 108 (2009), 219–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement